Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 154, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 26, 2015, 8:48 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2015, 8:48 AM PDT (15:48 UTC)
- Expired
- Jun 27, 2015, 2:51 AM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
007 WHUS76 KEKA 261548 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 AM PDT FRI JUN 26 2015 PZZ470-270000- /O.CAN.KEKA.SE.W.0021.000000T0000Z-150626T2300Z/ /O.NEW.KEKA.SC.Y.0154.150626T1548Z-150627T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 848 AM PDT FRI JUN 26 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS...N WINDS 20 TO 30 KT. OCCASIONAL GUSTS UP TO 35 KT ACROSS THE NORTHWEST PORTION. TONIGHT...N WINDS 10 TO 20 KT. OCCASIONAL GUSTS TO AROUND 35 KT ACROSS THE NORTHWEST PORTION THIS EVENING. * SEAS...N WAVES 9 FT AT 8 SECONDS...AND SW 2 FT AT 14 SECONDS. TONIGHT...N WAVES 8 FT AT 8 SECONDS...AND SW 2 FT AT 14 SECONDS. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-261700- /O.CAN.KEKA.SE.W.0021.000000T0000Z-150626T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 AM PDT FRI JUN 26 2015 ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. CONDITIONS HAVE IMPROVED AND WILL CONTINUE TO IMPROVE THROUGHOUT THE DAY. $$ PZZ450-261700- /O.CAN.KEKA.SC.Y.0153.000000T0000Z-150626T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 848 AM PDT FRI JUN 26 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS HAVE IMPROVED AND WILL CONTINUE TO IMPROVE THROUGHOUT THE DAY. $$ PZZ455-261700- /O.CAN.KEKA.SC.Y.0153.000000T0000Z-150626T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 848 AM PDT FRI JUN 26 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS HAVE IMPROVED AND WILL CONTINUE TO IMPROVE THROUGHOUT THE DAY. $$
3 follow-up statements
260 WHUS76 KEKA 262148 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 PM PDT FRI JUN 26 2015 PZZ470-270400- /O.CON.KEKA.SC.Y.0154.000000T0000Z-150627T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 248 PM PDT FRI JUN 26 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N WINDS 10 TO 20 KT. OCCASIONAL GUSTS UP TO 30 KT ACROSS THE NORTHWEST PORTION THIS EVENING. * SEAS...N WAVES 8 FT AT 8 SECONDS...AND SW 2 FT AT 14 SECONDS. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
544 WHUS76 KEKA 270353 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 853 PM PDT FRI JUN 26 2015 PZZ470-271000- /O.EXT.KEKA.SC.Y.0154.000000T0000Z-150627T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 853 PM PDT FRI JUN 26 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N WINDS 10 TO 20 KT. OCCASIONAL GUSTS UP TO 30 KT ACROSS THE NORTHWEST PORTION THIS EVENING. * SEAS...N WAVES 8 FT AT 8 SECONDS...AND SW 2 FT AT 11 SECONDS. WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
300 WHUS76 KEKA 270951 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 AM PDT SAT JUN 27 2015 PZZ470-271100- /O.CAN.KEKA.SC.Y.0154.000000T0000Z-150627T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 AM PDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 26, 3:59 AM PDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 26, 3:59 AM PDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
359 AM PDT FRI JUN 26 2015
.SYNOPSIS...AN UPPER RIDGE WILL RESULT IN HOT TEMPERATURES
THROUGHOUT THE INTERIOR AGAIN TODAY...WITH WIDESPREAD READINGS
BETWEEN 95 AND 105 DEGREES. AN APPROACHING UPPER LEVEL LOW OFF THE
CALIFORNIA COAST WILL BRING ISOLATED TO SCATTERED THUNDERSTORMS
FROM LATE FRIDAY AFTERNOON THROUGH THE END OF THE WEEKEND ACROSS
MOSTLY THE INTERIOR.
&&
.DISCUSSION...SOUTH-SOUTHEASTERLY FLOW IS NOW EXPANDING OVER THE
REGION AS AN UPPER LEVEL LOW CONTINUES TO SPIN OFF THE COAST.
INCREASING MOISTURE ALOFT WILL BRING THE CHANCE OF THUNDERSTORMS
PRODUCING ISOLATED TO SCATTERED DRY LIGHTNING...WHICH COULD
BEGIN THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A CAP WILL
WEAKEN THROUGH THE DAY AS A SHORTWAVE TROUGH MOVES NORTHEAST THIS
AFTERNOON...AND DEPENDING ON THE STRENGTH OF THE MID LEVEL CAP...
RESULTING CONVECTIVE DEVELOPMENT COULD BE MORE OR LESS NUMEROUS
THAN CURRENTLY FORECAST. HAVE OPTED TO MAINTAIN THE CURRENT RED
FLAG HEADLINES FOR ONLY INTERIOR DEL NORTE...NORTHEAST HUMBOLDT...
AND SOUTHWEST SISKIYOU COUNTIES BUT THERE IS CONSIDERABLE
UNCERTAINTY AS TO HOW THE EVENT WILL PLAY OUT TODAY.
MID LEVEL MOISTURE WILL INCREASE FURTHER OVERNIGHT THROUGH SATURDAY
AND HAS THE POTENTIAL TO BE MOIST ENOUGH TO DEVELOP MID LEVEL CLOUD
COVER OVER MUCH OF THE REGION ON SATURDAY. THIS CLOUD COVER HAS THE
POTENTIAL TO DRASTICALLY REDUCE THUNDERSTORM POTENTIAL SATURDAY.
MUCH LIKE THE FORECAST FOR TODAY...WITH NOT ENOUGH INDICATORS
SUGGESTING TO CHANGE THE CURRENT FORECAST...HAVE CHOSEN TO STICK
WITH ISOLATED TO SCATTERED STORMS OVER INTERIOR PORTIONS OF NORTHERN
HUMBOLDT...DEL NORTE...AND TRINITY COUNTIES FOR NOW.
BY SUNDAY THE UPPER LOW WILL MOVE NORTH TO OFF THE NW CA COAST.
EVENTUALLY SUNDAY THE MID LEVEL CAP WILL STRENGTHEN AND COOLER
AIR AT THE SURFACE WILL MOVE NORTH. GFS MEX GUIDANCE IS NOW
RATHER COOL...INDICATING LOW 80S FOR HIGHS OVER THE WEEKEND IN
UKIAH...A GOOD SIGN THAT INSTABILITY WILL NOT BE AS ABUNDANT ON
SUNDAY. THUS THUNDERSTORMS CHANCES WILL DECREASE SUNDAY AND BECOME
NEARLY NEGLIGIBLE ON MONDAY FOR NORTHWEST CALIFORNIA. HOWEVER BY
MONDAY THE UPPER LOW WILL MOVE NORTH ALLOWING FOR A RETURN TO HOT
TEMPERATURES ACROSS MENDOCINO COUNTY...AS WELL AS THE REST OF
INTERIOR NORTHWEST CALIFORNIA...AS SOUTHERLY LOW LEVEL FLOW
WEAKENS.
MODELS CONTINUE TO PREDICT THE GENERAL RIDGE-UPPER LOW PATTERN TO
CONTINUE THROUGH NEXT WEEK WITH ANOTHER UPPER LOW FORMING OFF THE
CALIFORNIA COAST LEAVING BROAD SOUTH-SOUTHEASTERLY FLOW ALOFT OVER
NORTHWEST CALIFORNIA. DEPENDING ON THE TRAJECTORY OF THE UPPER LOW
AND SHORTWAVES WITHIN THE FLOW...THERE WILL BE THE POTENTIAL FOR
THUNDERSTORMS STARTING ONCE AGAIN MID NEXT WEEK.
&&
.AVIATION...PATCHES OF STRATUS HAVE BEEN SLOWLY FORMING NEAR THE
COAST EARLY THIS MORNING. OFFSHORE FLOW HAS BEEN KEEPING THE BULK OF
LOW CLOUD AWAY FROM THE AIRPORTS SO FAR. IFR OR LIFR MAY DEVELOP AT
KACV AND KCEC BY DAYBREAK...HOWEVER CONFIDENCE IS NOT OVERWHELMING
IT WILL LAST LONG. WEAK ONSHORE FLOW LATE THIS MORNING AND THIS
AFTERNOON SHOULD RESULT IN BETTER STRATUS GENERATION. ONCE AGAIN
CONFIDENCE IS NOT GREAT THE AIRPORTS WILL SEE PROLONGED IFR CONDS
DUE TO STRONG SUBSIDENCE. DEVELOPING SOUTHERLY FLOW SOUTH OF THE
CAPE WILL RESULT IN AN INCREASE IN LIFR CONDITIONS ALONG THE
MENDOCINO COAST BY TONIGHT. THE LIFR CONDITIONS WITH PERHAPS 1/4SM
OR LESS IN FOG SHOULD REACH THE NORTH COAST TERMINALS ON SATURDAY.
OTHERWISE VFR CONDITIONS WILL CONTINUE TO PREVAIL ACROSS THE
REMAINDER OF THE FORECAST AREA. GUSTY SOUTHERLY WINDS AT UKIAH TODAY
MAY LEAD TO A SLIGHT INTRUSION OF LOW CLOUDS EARLY SAT.
&&
.MARINE...PRESSURE GRADIENTS WILL WEAKEN TODAY WITH NORTHERLY WINDS
STEADILY DECREASING THROUGH THE DAY. WINDS HAVE ALREADY STARTED TO
SWITCH AROUND TO LIGHT SE SOUTH OF ARENA. EVEN WITH THE DECREASE IN
WINDS...SEAS WILL STILL BE MARGINAL FOR A HAZARDOUS SEAS WARNING IN
THE OUTER WATERS. THUS CONVERTED THE GALE WARNINGS TO HAZARDOUS SEAS
WARNINGS WITH THE NWPS MODEL CRANKING OUT WIND WAVES OF 10 TO 12 FT
AT 8 SECONDS. SEAS HAVE BEEN TRENDING DOWNWARD IN THE INNER
WATERS...BUT WERE STILL AT OR NEAR CRITERIA FOR AN ADVISORY. THUS
MAINTAINED THE ADVISORIES TIL 9AM. EXTENDED THE ADVISORY FOR PZZ450
NORTH OF THE CAPE WITH THE NWPS MODEL INDICATING WIND WAVES
REMAINING NEAR 7 FT AT 8 SECONDS THROUGH THE AFTERNOON. GRANTED THE
MODEL HAS BEEN RUNNING A FOOT OR TWO TOO HIGH...BASED ON THE BUOY
REPORTS. IT IS MUCH HARDER TO DETERMINE HOW THE MODEL IS DOING
FARTHER OFFSHORE IN PZZ470 WHERE THERE ARE NO CONSISTENT
OBSERVATIONS.
BROAD LOW PRESSURE WILL DEVELOP OVER THE AREA TODAY THROUGH
SAT...BRINGING LIGHT TO MODERATE SOUTH WINDS. INITIALLY THE
SOUTHERLY WINDS WILL BE CONFINED TO MENDOCINO WATERS OUT TO 10NM TO
20NM...THEN EXPAND NORTHWARD TONIGHT AND SAT. SUBJECTIVELY RAMPED UP
THE SOUTH WINDS ABOVE WHAT THE MODELS INDICATE. THE MODELS TYPICALLY
ARE TOO LOW WITH THE SOUTH WINDS. IT APPEARS THE SOUTH WINDS WILL
NOT HAVE A LONG ENOUGH DURATION AND FETCH TO DRAMATICALLY INCREASE
THE SEAS ON SAT.
HIGH PRESSURE WILL START TO BUILD TOWARD THE COAST ON MONDAY AND
TUESDAY AS THERMAL LOW PRESSURE REDEVELOPS OVER THE INTERIOR OF
CALIFORNIA. THIS WILL RESULT IN AN INCREASE IN NORTHERLY WINDS AND
STEEP SHORT PERIOD SEAS IN THE OUTER WATERS. ADVISORIES AND/OR
WARNINGS ARE HIGHLY LIKELY.
&&
.FIRE WEATHER...AN APPROACHING IMPULSE IN SOUTHEASTERLY FLOW THIS
AFTERNOON WILL HAVE THE POTENTIAL TO TAP INTO HIGH BASED INSTABILITY
AND TRIGGER DRY THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT OVER
THE NORTHERN REACHES OF TRINITY COUNTY...NORTHEASTERN
HUMBOLDT...SISKIYOU...AND INTERIOR DEL NORTE COUNTIES. THERE REMAINS
CONSIDERABLE UNCERTAINTY AS TO WHETHER A MID LEVEL CAP CAN BE
OVERCOME...BUT IF IT WEAKENS ENOUGH SEVERAL STORMS TRAVELING FROM
SOUTHEAST TO NORTHWEST COULD DEVELOP AND POSSIBLY EVEN MAKE A RUN
FOR COASTAL HUMBOLDT/DEL NORTE. CONSIDERING THE STILL HIGH
UNCERTAINTY...HAVE OPTED TO RUN WITH THE GOING FORECAST AND RED FLAG
WARNINGS FOR ZONES 203 AND 204 AND NOT EXPAND TO ANY OTHER ZONES.
ADDITIONAL STORMS WILL BE POSSIBLE ON SATURDAY...BUT MUCH LIKE
TODAY...THERE IS A LOT OF UNCERTAINTY AS TO HOW MUCH INSTABILITY
WILL BE PRESENT AND WHETHER A CAPPING INVERSION CAN BE WEAKENED.
THUS NO NEW FIRE WEATHER WATCH HAS BEEN ISSUED AT THIS TIME FOR
SATURDAY AFTERNOON/EVENING WHEN STORMS WOULD LIKELY DEVELOP AGAIN
ACROSS THE INTERIOR IF HIGH LEVEL CLOUDS DO NOT BECOME TOO
WIDESPREAD.
ANY STORMS THAT DEVELOP TODAY THROUGH SATURDAY WILL HAVE THE
POTENTIAL TO PRODUCE STRONG OUTFLOW WINDS.
THE BEST INSTABILITY WILL MOVE EAST AND NORTH OF NORTHWEST
CALIFORNIA ON SUNDAY THROUGH TUESDAY DECREASING THE CHANCE FOR
STORMS. STORM CHANCES MAY INCREASE ONCE AGAIN BEGINNING MID NEXT
WEEK.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 5 AM PDT SATURDAY
FOR CAZ003-004.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 2 PM PDT THIS AFTERNOON FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 9 AM PDT THIS MORNING FOR PZZ455.
HAZARDOUS SEAS WARNING UNTIL 4 PM PDT THIS AFTERNOON FOR PZZ470.
HAZARDOUS SEAS WARNING UNTIL 9 AM PDT THIS MORNING FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jun 26, 2:49 AM PDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 249 AM PDT FRI JUN 26 2015 CAZ003-004-271000- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 249 AM PDT FRI JUN 26 2015 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS CURRENTLY IN EFFECT FROM 2 PM THIS AFTERNOON THROUGH 5 AM SATURDAY FOR ISOLATED TO SCATTERED DRY THUNDERSTORMS OVER INTERIOR DEL NORTE AND NORTHEASTERN HUMBOLDT COUNTIES. THERE WILL BE A CONTINUED CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON OVER THESE SAME AREAS. HOT AFTERNOON TEMPERATURES ARE ONCE AGAIN EXPECTED TODAY WITH MANY INTERIOR VALLEYS REACHING 100 TO 105 DEGREES. A FEW ISOLATED LOCATIONS MAY APPROACH 110 DEGREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING OVER TRINITY...NORTHEASTERN HUMBOLDT...AND INTERIOR DEL NORTE COUNTIES. HOT WEATHER WILL PERSIST THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-271000- REDWOOD COAST- 249 AM PDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM OVER THE NORTHERN HUMBOLDT AND DEL NORTE COASTLINES TONIGHT INTO EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-271000- MENDOCINO COAST- 249 AM PDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-271000- MENDOCINO INTERIOR- 249 AM PDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HOT AFTERNOON TEMPERATURES ARE ONCE AGAIN EXPECTED TODAY WITH MANY INTERIOR VALLEYS REACHING 100 TO 105 DEGREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON. VERY HOT WEATHER WILL RETURN EARLY AND MID NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 5:38 PM PDT | Red Flag Warning | EKA | 32 hr | |
| Jun 26, 2:30 AM PDT | Hazardous Seas Warning | EKA | 6 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.